• Suzee's Avatar

    Suzee shared an experience

    Drug or Chemo Therapy (Chemotherapy): Back on Avastin....my husband had a port-a-cath put in a few months back, so now it is much easier for him to receive his IV Avastin every two weeks. No searching for a good vein. Aside from the commute to our hospital, it has not been a problem...since it is still technically winter, we always fret about what kind of weather we might have to face on our chemo day....

  • Suzee's Avatar

    Suzee shared an experience

    Loss (Body part/function): After surgery, my husband had experienced loss of his left visual field and weakness on his left side. Not paralysis, but limited use....

  • Suzee's Avatar

    Suzee shared an experience

    Oh No (Cancer is back/Recurred ): After doing so well and really improving in strength and abilities, we were floored when the next MRI show some significant tumor growth. I think even the neuro-oncologist was puzzled as he went through a neuro-exam prior to telling us the disappointing news. My husband was actually much improved, physically, from when the doctor last saw him. My husband was taken off of the Novocure TTF100, as the neuro-oncologist felt it had not kept the tumor cells from growing. He recommended that my husband go back on Avastin.

  • Suzee's Avatar

    Suzee shared an experience

    Celebration (Remission): Two months after the seizure, there is no tumor activity. Barely anything to be seen and my husband is doing well. He is still weak, but gaining strength and looking forward to the holidays....

  • Suzee's Avatar

    Suzee shared an experience

    Celebration (Anniversary): First anniversary of his surgery.....27th wedding anniversary...

  • Suzee's Avatar

    Suzee shared an experience

    Oh No (Major Seizure): My husband experienced a massive seizure about 15 months after his brain surgery. It was terrifying, to say the least. I called 911 and he was taken to the local hospital to stabilize, after which I had him transferred to the hospital where he is followed by our neuro-oncologist. He was so out of it and so very weak after the seizure. A week and a half in the hospital and 2 1/2 weeks in the rehab hospital. He had regained some of his strength after the temodar was halted some months before, but now he was weak and the rehab stay did not improve that much....Avastin was discontinued since the neuro-oncologist felt my husband was so weak and didn't want to add to this. The Novocure-TTF 100 seemed to be doing its job - the tumor had not recurred. There was no real determination as to what may have caused the seizure. No tumor growth, no bleed.